MathSciNet Relay Station
MathSciNet bibliographic data
MR292436 (45 #1522) 81.47
Rosen, Lon; Simon, Barry The $(\phi\sp{2n})\sb{2}$ field Hamiltonian for complex coupling constant. Trans. Amer. Math. Soc. 165 (1972), 365–379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement